# SDR FDEA202405240561

- Difficulty date: May 3, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE FORMER AT STATION XOS 584 FOUND CRACK ABOUT 2 INCHES. LEFT WING FIXED LEADIING EDGE CRACKED FORMER AT STATION XOS 584 REMOVED AND   REPLACED AS PER MD-11 SRM 51-31-01-0G. FORMER FABRICATED AS PER DOUGLAS DRAWING   ARB 2931 REVISION H. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ( NOTE: SAME CONTROL NUMBER, DIFFERENT REPORT, SENT AS A SUPPLEMENTAL)
